# SDR SWIA2025F01386

- Difficulty date: July 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BEAM, BL27R, OUTBOARD FLANGE HAS CORROSION, FS559.00. MARKED   (C-CHECK RO 09/24/2025)REPAIRED PRESSURE FLOOR SUPPORT BEAM AT RBL 27 FS 559 IAW ALL STEPS OFL REO 601R-53-41-3343 REV -- DATE 2025-08-14. COMPLIED WITH M-337 AND SKYWEST TASK CARD 51-900-1003-SKY.
